advertisement
Question
Posted by: Dudu | 2008/06/09

Pregnancy

After my 2nd daughter i went onto Petogen in 2004 and had my last injection July 2007, is there an indication of how long it will take for my system to get back to normal for me to fall pregnant? I have not had a period since going onto petogen and since stopping the injection (2004).

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Dudu
Petogen is an injectable form of contraception that is required to be taken every 3 months. It takes approximately 6 months after stopping petogen to be out of your system. It is almost a year that you have not seen your period despite stopping your petogen and for that I would recommend that you see your gynaecologist to assess as to why your period has not returned

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement